Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 


Journal: Bull. Amer. Math. Soc. 49 (2012), 577-577
Published electronically: July 25, 2012
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-2012-01381-2
PII: S 0273-0979(2012)01381-2
Published electronically: July 25, 2012
Article copyright: © Copyright 2012 American Mathematical Society